# SDR ABXA202009318167

- Difficulty date: August 28, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 66,440 hours, 43,637 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Flag
- Condition: False Activation
- Location: Attitude Ind
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SPEED FLAG APPEARED ON ATTITUDE INDICATOR.  AIRCRAFT WAS GROUNDED.  CYCLED THRUST MANAGEMENT COMPUTER C/BS F-14,15, SPEED FLAGS DISAPPEARED PER FIM 22-32-00 A/C RALM STATUS DOWN GRADED TO CAT 1.
